# SDR 99ZZZX3333

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407JR
- Make and model: Bell 407
- Aircraft serial: 53245
- System (JASC): 6321 · Main Rotor Brake
- Part: Bolt
- Part number: DD1661
- Condition: Worn
- Location: Rotor Brake
- Part time: 991 hours
- Component: DD1631
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLTS HAVE STEPS (GROOVES) WORN IN THEM.  THIS CAUSES THE PAD ASSY TO STICK.  BOLTS ARE USED AS GUIDE PINS.
